Depo-Provera - AFTER GOING OFF DEPO HAVE YOU NOTICED WEIGHT LOSS FROM THE WEIGHT GAIN IT CAUSED?

Question is Closed Report Mark as Favorite

Answers (1)

4 Nov 2009

yes wight will decrease but not like when u start with provera

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I stopped taking depo provera after two injections, will that make me lose the weight I gained?

Depo Provera is a birth control shot that it 99% effective. My periods lasted 1.5-2weeks long.

1 answer 13 Jun 2011

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Pristiq - Has this caused weight gain or loss in you, and if so how much?

I have been taking Lexipro for a year now and although it has helped with my anxiety it has also caused me to gain 10 pounds. I’ve asked my ...

6 answers 2 May 2013

Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This

i gained 40+kg in the month following commencement of depo-provera last year 2012/13. This excess weight is now impossible to lose, proven over last ...

1 answer 4 Feb 2014

Depo Provera Shot Hi, new to this site/discussion. I'm a 42 yr old female and hadn't been on?

... contraception of ANY kind in 20 yrs. I recently (approx 4 weeks ago) got the Depo shot. I've lost almost 20 lbs in the last 4 wks... Has ...

1 answer 9 Aug 2014